T Nation

First Cycle, Mild Acne Questions


I'm five weeks in my first cycle, Test-prop 1.25 mg EOD Masteron 1.00 mg EOD running Letro 25 mg every 5 days no gyno at all but mild chest upper back and shoulder acne. Nothing cystic didn't show up until four weeks in but I'm worried it's going to keep getting worse. Shower at least once a day scrub with natural bristle brush benzoyl peroxide soap also using African black soap. Have about two weeks to three weeks left wondering if I should run it out PCT is Clomid and Nolva.

Also not developing major acne but getting the occasional undergrounder pounder pimples and little white heads sparsly on face. I had acne only on my face as a kid hated it parents couldn't afford dermatologist so I had to suffer through it proactive seem to finally help it and by the time I got to my early to mid 20s it went away completely. Again the acne on my back shoulders and chest are tiny little pimples not cystic pretty mild but I'm embarrassed that my girlfriends going to start feeling them when getting down you know if it gets worse. Any advice??


you think your acne is bad now? LOL

just wait until you start pct.

oh yes… there will be blood.

…and puss

my skin was perfectly clear when I was on cycle… when I came off? completely covered with severe acne.

and that was AFTER running a lengthy course of high-dose Accutane when I was a teenager - supposed to get rid of acne for good…

this may come as a shock, but your body doesn’t like having its hormones fucked with.

as for why you have it now? probably because you are using 2.5mg of letro every 5 days, when you should be using it at least every other day… 1.25mg EOD should be enough… but 2.5 mg every 5 days is likely causing peaks and valleys in your estrogen.

and no, masteron is not sufficient to reduce estrogen-related side effects.

but rejoice! Accutane is readily available (and cheap) in European and Chinese pharmacies. you could probably get some from India as well


Acne is caused by high free testostrone that gets converted into DHT and estrogen.

DHT and estro cause the seb glands to over produce oil.

Control your E2 levels with arimidex and you should be fine.

I use armidex on cycle 0.5mg eod, I am currently on test p 100mg ed/tren ace 100mg ed/mast p 100mg ed with slightly oily skin. Never had any acne problems.


Estrogen is most likely the cause. I wouldn’t say it’ll get worse during PCT. It could, but not always. My acne cleared up during PCT. Nizoral applied topically has been said to work, and worked moderately for me. Nettle Root extract worked the best for me. Could be caused by excessive creatine combined with an acidic body pH too. Switch to a buffered creatine or cut it out completely and see if that helps.